# SDR DALA2022080305336

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 111,260 hours, 16,618 cycles
- System (JASC): 5270 · Door Warning System
- Part: Terminal
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 R1 DOOR SLIDE LIGHT INOP (AT DOOR), CORRECTIVE ACTION: WHILE T/S FOUND RING TERMINAL AT LIGHT ASSY BROKEN REPLACED TERMONAL AS PER B767 SWP 20-30 OPS CHECK NML DEFERRAL AND PLACARD REMOVED A/C OK FOR SVC (2345963).
